1mg, best e pharmacy in India


MRP: Rs. 68.18 for 1 packet(s) (5 ML eye drop each)
Unfortunately, we don't have any more items in stock

food interaction for KETSOL-PLUS

alcohol interaction for KETSOL-PLUS

pregnancy interaction for KETSOL-PLUS

lactation interaction for KETSOL-PLUS

There is no data available. Please consult doctor before consuming the drug.
Ketsol-plus eye drop may cause excessive drowsiness and calmness with alcohol.
Taking Ketorolac with alcohol increases the risk of stomach bleeding.
Ketsol-plus eye drop may be unsafe to use during pregnancy.
Either animal studies have shown adverse effect on fetus and there are no human studies or studies in human and animals are not available. It should be given only if potential benefits justifies risk to the fetus. Please consult your doctor.
Unknown. Human and animal studies are not available. Please consult your doctor.


Chlorpheniramine(0.2% w/v)


Chlorpheniramine is used to relieve symptoms of  runny nose, sneezing, itching, and watery eyes caused by allergies, the common cold, or the flu and allergies due to food and insect bites and hay fever.

How it works

Chlorpheniramine belongs to class of medications called antihistamines. It acts by blocking a natural chemical (histamine) that your body makes during an allergic reaction. Histamine is responsible for many symptoms of allergy. 

Common side effects

Nausea, Constipation, Drowsiness, Dry mouth, Dry throat, Dry skin, Headache, Inability to empty the urinary bladder, Loss of appetite, Nasal congestion, Chest congestion, Vomiting
Ketorolac(0.5% w/v)


Ketorlac is used orally and as injectable form for short term (3-5 days) relief of moderately severe pain. It is also used as eye drops to prevent and treat pain and swelling in the eye after eye surgery.

How it works

Ketorolac belongs to a class of medications called non-steroidal anti-inflammatory drugs (NSAIDs) which works by blocking the effect of enzyme called cyclooxygenase resulting in decreased production of prostaglandins (a chemical associated with pain) thereby easing pain, swelling and inflammation.

Common side effects

Constipation, Diarrhoea, Dizziness, Drowsiness, Flatulence, Headache, Increased sweating, Sore lip, Sore mouth
Phenylephrine(0.12% w/v)


Phenylephrine is a decongestant and is used to relieve blocked nose caused by common cold or in seasonal nasal allergies (hay fever).

How it works

Phenylephrine stimulates receptors on blood vessels and leads to constriction of blood vessels. This leads to decrease in the flow of blood in the blood vessels of nose, which in turn relieves nasal congestion.

Common side effects

Nausea, Dizziness, Shortness of breath, Difficulty in urination, Facial swelling, Headache, Increased blood pressure, Loss of appetite, Rash, Restlessness, Tachycardia, Heart rate irregular


No substitutes found

Expert advice for KETSOL-PLUS

  • Do not start or continue the chlorpheniramine tablets and consult your doctor, If you are allergic (hypersensitive) to chlorpheniramine or any of the other ingredients of chlorpheniramine tablet.
  • Do not take this medicine without consulting your doctor, if you are pregnant or breast feeding.
  • Do not take for longer than 7 days in a row. Talk with your doctor, if your symptoms do not improve after 7 days of treatment, or if you have a fever with a headache or skin rash.
  • Do not drive or operate machinery after taking chlorpheniramine because you may feel sleepy.

Frequently asked questions for KETSOL-PLUS


Q. Does chlorpheniramine or chlorpheniramine maleate cause increase in blood pressure/ drowsy/non drowsy/sedating/get you high/keep you awake/sleepiness/make you tired/weight gain?
Chlorpheniramine causing these side effects is common or rare. Always consult your doctor, if you experience any of these side effects.
Q. Is chlorpheniramine like Benadryl?
No, chlorpheniramine is different from Benadryl.
Q. Is chlorpheniramine prescription?
Yes, it is available with doctor’s prescription only.
Q.Can I take chlorpheniramine or chlorpheniramine maleate with Panadol/ cetirizine /Zyrtec/ Allegra/ warfarin/ diphenhydramine/ ibuprofen/Claritin/guaifenesin/Benadryl?
Yes, but taking other medicines may alter the effects of chlorpheniramine. Always consult your doctor for the change of dose regimen or an alternative drug of choice that may strictly be required.
Q. Does chlorpheniramine contain aspirin?
No, it does not contain aspirin in it. Chlorpheniramine is a different drug than aspirin.


Q. Is ketorolac same as tramadol, aspirin, codeine, acetaminophen?
No. Ketorolac is non-steroidal anti-inflammatory drug (NSAID) while tramadol, codeine are opioid (derived from opium) pain killers. Aspirin and acetaminophen are NSAIDs different than ketorolac.

Q. What is Toradol?
 Toradol is proprietary (brand) name of ketorolac trometamine.
Q. Is ketorolac stronger than hydrocodone?
No. Opioid agents (hydrocodone) are generally stronger pain relievers than non-steroidal anti-inflammatory drug like ketorolac.
Q. Is ketorolac a muscle relaxer, blood thinner, or sulfa drug?
Ketorolac is a non-steroidal anti-inflammatory drug and can be used to treat mild pain and inflammation. It is however extensively prescribed to treat pain occurring after eye surgery and administered directly into the eyes. It is not a muscle relaxant, blood thinner or sulfa drug.
Q. Is ketorolac addictive or controlled substance?
No. Ketorolac is not addictive or controlled substance however it belongs to schedule H drug category and can be obtained only on production of valid prescription.
Q. Can I take ketorolac with Vicodin, Aleve, ibuprofen, oxycodone, tramadol, hydrocodone, cyclobenzaprine, Tylenol or naproxen?
Tylenol is the brand name of paracetamol (acetaminophen). Aleve is the brand name of naproxen. Vicodin contains paracetamol and hydrocodone. It is not advisable to take two or more non-steroidal anti-inflammatory drugs (NSAIDs) together as it increases the risk of adverse effects. Therefore Tylenol, Aleve, ibuprofen shouldn’t be taken with ketorolac. Cyclobenzaprine is a muscle relaxant and may be given if ketorolac is used as tablet or injection to treat pain in muscles and joints.
Q. Does ketorolac cause drowsiness or urinary retention?
Yes. NSAIDs may cause sleepiness or fluid retention in some patients but small doses given in eyes are unlikely to cause such effect with ketorolac.
Q. Can I take ketorolac for a headache, cramps, toothache or back pain?
Ketorolac eye drops are generally used in the treatment of mild to moderate pain after the surgery. In order to relieve headache, cramps, toothache or back pain, tablet or injection may be required.
Q. Does ketorolac expire?
Like all drugs, ketorolac has an expiry date, which will be printed on the eye drop bottle. Do not use ketorolac eye drops beyond expiry date.


 Q. Is phenylephrine an antibiotic/a stimulant/an NSAID/ does phenylephrine work/ does phenylephrine makes your nose run/ does phenylephrine has aspirin in it?
Phenylephrine is not an antibiotic, stimulant, NSAID, but a decongestant and is used to relieve blocked nose. Phenylephrine works for most of the patients if taken as recommended. It does not have aspirin in it.
Q. Can i take phenylephrine with ibuprofen/pseudoephedrine/citalopram/Nyquil/ acetaminophen/ dextromethorphan/ Zyrtec/ Flonase/ Advil?
Drug interaction with any of the above mentioned drugs is not documented, but it can occur. Always follow your doctor’s advice before taking any medicine with phenylephrine.
Q.  Can i take phenylephrine with high blood pressure?
Do not take phenylephrine with high blood pressure.
Q. Is phenylephrine the same as Sudafed?
No, phenylephrine is not same as Sudafed which contains pseudoephedrine.


Content on this page was last updated on 04 September, 2014, by Dr. Varun Gupta (MD Pharmacology)